The Hessian discriminant

Dinu, Rodica; Seynnaeve, Tim (2020). The Hessian discriminant. Le Matematiche, 75(2), pp. 595-610. Dipartimento di Matematica e Informatica of the University of Catania 10.4418/2020.75.2.12

[img]
Preview
Text
1993-Article_Text-6186-1-10-20200909.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (170kB) | Preview
[img]
Preview
Text
1909.06681.pdf - Submitted Version
Available under License Publisher holds Copyright.

Download (194kB) | Preview

We express the Hessian discriminant of a cubic surface in terms of fundamental invariants. This answers Question 15 from the 27 questions on the cubic surface.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Seynnaeve, Tim

Subjects:

500 Science > 510 Mathematics

ISSN:

0373-3505

Publisher:

Dipartimento di Matematica e Informatica of the University of Catania

Language:

English

Submitter:

Sebastiano Don

Date Deposited:

27 Jan 2021 16:52

Last Modified:

27 Jan 2021 16:52

Publisher DOI:

10.4418/2020.75.2.12

ArXiv ID:

1909.06681

Uncontrolled Keywords:

Cubic surfaces, Hurwitz form, Hessian discriminant, Salmon invariants

BORIS DOI:

10.48350/151282

URI:

https://boris.unibe.ch/id/eprint/151282

Actions (login required)

Edit item Edit item
Provide Feedback